# SDR SWAA040536

- Difficulty date: February 20, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 18,740 hours, 10,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 69729901
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 5Y CHECK, FOUND LT WING OUTBOARD AFT FLAP T/E WEDGE DELAMINATED.  REPAIRED T/E WEDGE PER SRM.
